Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Pigmentation in the lower legs after placing screw for spondylitis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Pigmentation Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 593 Questions
Doctor :   Hi.
Doctor :   How can I help you?
User :   hello doctor
Doctor :   Hello.
Doctor :   Please go ahead with your query.
User :   Sir I am 44 and maried with two childerns.I was operatedfor spondilysis and ascrew has been placed in the lumbar region.
Doctor :   Ok.
User :   in my skin was getting hyper pigmentation and there issmall white patch on the nise and blisters on the back side of my ear! in the begning a opted forhomeopathictreatment for1 year istooped after there lotof draker skinaroun lower legs!
Doctor :   Ok.
User :   I am become mental reck.I do nto know whether it is related bones orskin or llowerbloodcirculationdue legproblem
Doctor :   Is your back bothering you know?
User :   yes siti am taking indomethacidsince 8 years in night
Doctor :   Ok.
User :   left leg has limited movement
Doctor :   I suggest that you stop taking indomethacin and ask for an alternative medicine from your doctor
Doctor :   as soon as possible.
User :   ok
Doctor :   Also try avoiding pain killeres as much as possible, go for physiotherapy instead.
User :   i have small wart on my thumb can u pls suggest .
Doctor :   THat is because pain killers can cause kidney failure in the long run.
Doctor :   Is the war hurting you?
Doctor :   Is it growing in size?
User :   no sir
Doctor :   Ok.
User :   no pain as i use computer palm is alsodark and hard
Doctor :   Then you can leave it as it is.
Doctor :   You can use a moisturizer
Doctor :   on the skin of your hands twice a day.
User :   There is onnerve ending like thing which grows
User :   in the centeof wart
Doctor :   Ok.
Doctor :   Is there pain or discomfort?
User :   can u suggest some topical
User :   to avoid embrassment
Doctor :   twice application on the hands
Doctor :   and
Doctor :   soak your wart in salicylic acid
Doctor :   and try to scrape it off with a pumice stone.
Doctor :   do it gently as the salicylic acid may irritate the surrounding skin
User :   ok sir
User :   ok sir
Doctor :   please confirm your details
User :   yes sir
Doctor :   Ok.
Doctor :   Anything else I can help you with?
User :   sir these thing dandruffs at the back the ear
Doctor :   Ok.
Doctor :   Is there any rash?
Doctor :   Are you there?
User :   yes sir it increases if there is
Doctor :   Ok.
User :   cold,night times
Doctor :   Is there any dandruff?
User :   yes sir
Doctor :   Ok.
Doctor :   You shouls wash your hair twice a week.
User :   at the skin juntion
User :   ok
Doctor :   and you can use Selsun shampoo to prevent the dandruff.
User :   ok
Doctor :   As for the rash try to get it examined by a dermatologist
Doctor :   as it could be a fungal infection.
User :   is it seious
Doctor :   Are there any blisters?
User :   I mean serious
User :   yes round type
Doctor :   Ok.
Doctor :   It is probably an infection, you need to get it examined by a dermatologist to determine what type of infection it is
Doctor :   and get the appropriate treatment.
User :   yes sir
Doctor :   As for the darker pigmentation around the legs, you should wear compression stockings and
Doctor :   apply a moisturizer regularly on the dry discoloured areas of the legs.
User :   ok sir
Doctor :   Do you have any other health problems?
Doctor :   Quit any addictions like smoking or alcohol intake that you may have.
Doctor :   Please fill the feedback form say done when done
User :   yes sir i have done
Doctor :   Ok.
Doctor :   Is there any thing else that I could help you with?
User :   is there any sulpur topicals available there
Doctor :   Why do you want sulphur topicals?
User :   to remove thsese warts
Doctor :   Better to use salicylic acid.
User :   ok sir your .I am greatfull for your advice
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor